# SDR UPS204548

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65168825
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND LOWER LT HORIZONTAL STAB RIB CHORD HAS A CRACK AT STA STA 8.00 (MARKED AT FRONT SPAR WEB).  REMOVED AND REPLACED RIB CHORD AT LT STAB STA 8.00 PER SRM 51-10-1 AND SRM 51-30-2.
